Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Hormonal issues due to PCOS, have early onset of periods on stopping medicines. Any suggestions?

Hello, I had hormonal problems because of polycystic ovaries, I was advised to take Rigevidon for 3 or 6 months. As I wanted my periods to be regular, I decided to take the pill for 6 months. I stopped the pills last month, I got my period after 4 days of stopping and now I have it again after 15 days of my previous. I am worried. Any suggestions?
Asked On : Fri, 21 Dec 2012
Answers:  1 Views:  47
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Endocrinologist 's  Response
Dear Ma'm, Hi! nothing much to worry. the periods you got on 4th day of stopping the treatment were withdrawl bleeding and the one you had 15 days later were due to your own egg getting mature. after 6 months of exposure to OCPs body's hormonal milieu will take time to behave normally. Regards!
Answered: Wed, 1 Jan 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor